# SDR AALA20130820006

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 40,209 hours, 19,471 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ORD   CREW REPORTED AUTO FLAP FAIL LIGHT ILLUMINATED WITH MASTER CAUTION.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUTO SLAT ACTUATOR NR 1.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
